# SDR DHL9971208C

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65184158
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NLG RT FWD ANGLE 50 PERCENT EXFOLIATED.  REMOVED TRUNNION FOR ACCESS, REMOVED UPPER CHORD ANGLE AND INSTALLED NEW CHORD PER SRM 53-10-2.
